# SDR DALA1309853748

- Difficulty date: March 28, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,325 hours, 14,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3010146
- Condition: Damaged
- Location: Bs 847 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT SKIN BS 847 RT S22R GROOVED ON INSIDE.  CUTOUT DAMAGE AND ACCOMPLISHED REPAIR IAW SRM 53-00-01, REPAIR 25, CAT B.
